Since I've been taking Xanax I seem to be a lot more sad and as if I can't control it
I'm so sorry to hear that you're suffering.
Unfortunately, Xanax is there to help in emergencies, but prolonged use may cause lasting depression, yes, even when you're not taking it.
Also, in the field of Psychology and Psychiatry, they are beginning to realize that one mental "illness" tends to be comorbid with another. In other words, if a person has one, they likely have a second one, as well. In your case, if you have anxiety, there is a chance you have depression or have had depression already, it just became more noticeable when your nervous system was depressed by the benzodiazepine. If you notice yourself sleeping more, this may be a clue that you may need to speak with your Doctor - potentially about adding an antidepressant with anti-anxiety qualities. Only the two of you know your body, not me, but that's the high-level overview of what I would suspect to be happening.
I wish you the best of luck. Please keep in touch, ok?
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Apr 2010 • 3 answers
Posted 1 May 2010 • 1 answer
Posted 23 Dec 2011 • 1 answer
Posted 6 Feb 2012 • 4 answers
Posted 15 Jun 2013 • 1 answer